# SDR UIEA2021020300213

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,463 hours, 17,052 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Door Actuator
- Condition: Stuck
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO MOVING A/C FROM REMOTE PARKING, APU WOULD NOT START.  CYCLED APU INLET DOOR ACTUATOR MANUALLY IAW B767 DDG 49-15-01 M PROCEDURE.  APU START SUCCESSFULLY IAW B767 AMM 49-11-00.
